Convergence theorems of implicit iterative processes with errors for a finite family of pseudocontractive mappings in Banach spaces

Yan Hao, Jia Zhou

Abstract


In this paper, an implicititerative process with mixed errors is considered. Weak and strongconvergence theorems of common fixed points of a finite family ofpseudocontractions  are established in a real Banach space.

Full Text: PDF

How to Cite this Article:

Yan Hao, Jia Zhou, Convergence theorems of implicit iterative processes with errors for a finite family of pseudocontractive mappings in Banach spaces, Advances in Fixed Point Theory, Vol 3, No 2 (2013), 428-438

Copyright © 2013 Yan Hao, Jia Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.